``A short proof of Jacobi's formula for the number of representations
of an integer as a sum of four squares''
(with George Andrews and S.B. Ekhad), (appeared in Amer. Math. Monthly
v.100, no. 3 (March 1993), 274-276).
Many (perhaps all) ``deep'' results from the
theory of modular functions and elliptic curves (e.g. FLT), are but
limiting cases of completely elementary (`high-school algebra') results
on q-series, which are shaloshable. This is one example.
.dvi version (for previewing)
Doron Zeilberger's List of Papers
Doron Zeilberger's Home Page